# SDR A6WA200540110

- Difficulty date: March 16, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 7,499 hours, 6,388 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Rt Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621 RT SIDE IS CRACKED 1 INCH. PERFORMED REPAIR TO RT FS621, FLOOR SUPPORT ANGLE IAW REO.  (K)
